Aarhus University Seal / Aarhus Universitets segl

A proof of Wahl's conjecture in the symplectic case

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

A proof of Wahl's conjecture in the symplectic case. / Thomsen, Jesper Funch.

I: Transformation Groups, Bind 18, Nr. 1, 2013, s. 263-286.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

APA

CBE

MLA

Vancouver

Author

Thomsen, Jesper Funch. / A proof of Wahl's conjecture in the symplectic case. I: Transformation Groups. 2013 ; Bind 18, Nr. 1. s. 263-286.

Bibtex

@article{36a1bbf351f84a7b81fc3249b621a233,
title = "A proof of Wahl's conjecture in the symplectic case",
author = "Thomsen, {Jesper Funch}",
year = "2013",
doi = "10.1007/s00031-013-9209-x",
language = "English",
volume = "18",
pages = "263--286",
journal = "Transformation Groups",
issn = "1083-4362",
publisher = "Springer Basel AG",
number = "1",

}

RIS

TY - JOUR

T1 - A proof of Wahl's conjecture in the symplectic case

AU - Thomsen, Jesper Funch

PY - 2013

Y1 - 2013

U2 - 10.1007/s00031-013-9209-x

DO - 10.1007/s00031-013-9209-x

M3 - Journal article

VL - 18

SP - 263

EP - 286

JO - Transformation Groups

JF - Transformation Groups

SN - 1083-4362

IS - 1

ER -